# SDR SWAA072427

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 17,164 hours, 9,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
